# SDR DALA2017020300980

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 53,775 hours, 19,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY AISLE LIGHTS INOPERATIVE ROWS 18DEF-22DEF. FOUND BATTERY PACK FUSE BAD. REPLACED FUSE. OPS CHK. GOOD. I/A/W B757 AIM 33-51.
